# SDR USAASB99010

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1631 - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO, STANDBY, OR MANUAL.  NO DOOR WARNING LIGHTS WERE ILLUMINATED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PRESSURIZED AIRCRAFT TO 4 PSI AND CHECKED OUTFLOW VALVE IN AUTO AND MANUAL.  OPS CHECKED GOOD.  CHECKED ALL DOORS FOR LEAKS AND OPERATION.  DOORS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.  (X)
